Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 479262, 16 pages
http://dx.doi.org/10.5402/2011/479262
Research Article

Circle Numbers for Star Discs

Institute of Mathematics, University of Rostock, Ulmenstraße 69, Haus 3, 18057 Rostock, Germany

Received 20 March 2011; Accepted 8 April 2011

Academic Editors: A. Belhaj, A. Borowiec, and A. Fino

Copyright © 2011 W.-D. Richter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W.-D. Richter, “On l2,p-circle numbers,” Lithuanian Mathematical Journal, vol. 48, no. 2, pp. 228–234, 2008. View at Publisher · View at Google Scholar
  2. W.-D. Richter, “On the π-function for nonconvex l2,p-circle discs,” Lithuanian Mathematical Journal, vol. 48, no. 3, pp. 332–338, 2008. View at Publisher · View at Google Scholar
  3. W.-D. Richter, “Ellipses numbers and geometric measure representations,” to appear in Journal of Applied Analysis.
  4. W.-D. Richter, “Generalized spherical and simplicial coordinates,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1187–1202, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Moszyńska and W.-D. Richter, “Reverse triangle inequality. Norms and anti-norms,” submitted.
  6. D. Hilbert, Mathematische Probleme, Mathematikerkongress, Paris, France, 1900.
  7. R. Webster, Convexity, The Clarendon Press, Oxford University Press, New York, NY, USA, 1994.
  8. M. Moszyńska, Selected Topics in Convex Geometry, Birkhäuser, Boston, Mass, USA, 2006.
  9. A. C. Thompson, Minkowski Geometry, vol. 63 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1996.
  10. W. H. Yang, “On generalized Hölder inequality,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 5, pp. 489–498, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Pisier, The Volume of Convex Bodies and Banach Space Geometry, vol. 94 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1989. View at Publisher · View at Google Scholar